Previous |  Up |  Next


Title: Convergence to equilibria in a differential equation with small delay (English)
Author: Pituk, Mihály
Language: English
Journal: Proceedings of Equadiff 10
Volume: [Part 1] Invited Lectures
Issue: 2001
Pages: 153-158
Category: math
MSC: 34K12
MSC: 34K25
idZBL: Zbl 1016.34076
idMR: MR1981534
Date available: 2012-10-04T15:42:20Z
Last updated: 2012-10-04
Stable URL:


Files Size Format View
Equadiff_10-2001-1_17.pdf 290.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo